okay, so I've been on birthcontrol for a year. But my pharmacy would not fill my pack, until about 5 days later. So I was out of birthcontrol for about 5 days. So I ended up gettin my period for 3 weeks in one month . It skipped every other week. Well, I got back on my birthcontrol , and about 3/4 days after starting again, I had unprotected sex, and he had pre-came inside of me. And the next morning (15 hours after unprotected sex) I took the plan b, an. I've been having side effects from the plan b. But my question is, do you think I'll be okay, if he only pre-came inside me, and I took the plan b, and still continued with my birthcontrol ? What information can you give me? Please I'd greatly appreciate it if you could help me in any way. ☺️
No responses have yet been posted. Add your response to this question.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Sep 2013 • 1 answer
Posted 28 Oct 2013 • 1 answer
Posted 25 Jul 2015 • 1 answer
Posted 3 Dec 2015 • 1 answer
Posted 17 Jun 2016 • 1 answer